67991members
358003posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chemo and steroids fizzy restless feeling

3 REPLIES 3
Highlighted
Member

Re: Chemo and steroids fizzy restless feeling

Hi Jennie,

I experienced this too, its quite a common reaction apparently.  My chemo nurse told me to take my steroids as early in the day as possible so that it doesn't interfere with my sleep as much at night.  I took my first lot with breakfast at around 8am and then took the next lot by 2pm at the latest.  I found I did feel a bit more settled at night doing it this way.  Also going for short walks when I felt able to helped to eject some of that restless energy.  Hope your treatment is going ok for you otherwise xxx

Highlighted
Member

Re: Chemo and steroids fizzy restless feeling

Thanks Nicky. It's all a learning curve. I'm sleeping at night at the min. I've been drinking calamine tea which I feel has helped a little at least.

Take care xx

Highlighted
Community Champion

Re: Chemo and steroids fizzy restless feeling

Hi Jennie

Unfortunately steroids do make you feel all out of sorts, but they are used to minimise the side effects of the chemo so it seems they have to be taken. I have just come off 2 weeks of steroids, for a rash/allergic reaction so know how you feel. It’s the lack of sleep at night that gets me.

I don’t think there’s anything you can do about it as most of the dosage amounts are standard (for chemo) otherwise I’d suggest lowering the dose.

Be warned also about when you stop them, even after the relatively short period you’ve been on them, they will have had an effect. I used to find the day I stopped them I was a bit spaced out and made sure I didn’t drive anywhere as my vision wasn’t great either.

Nicky x

Highlighted
Member

Chemo and steroids fizzy restless feeling

This feeling is driving me crazy.

Any ideas please x